The enumeration of planar graphs via Wick's theorem

Mihyun Kang, Martin Loebl

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1703-1724
JournalAdvances in Mathematics
Volume221
Issue number5
DOIs
Publication statusPublished - 2009

Fields of Expertise

  • Information, Communication & Computing

Cite this

The enumeration of planar graphs via Wick's theorem. / Kang, Mihyun; Loebl, Martin.

In: Advances in Mathematics, Vol. 221, No. 5, 2009, p. 1703-1724.

Research output: Contribution to journalArticleResearchpeer-review

Kang, Mihyun ; Loebl, Martin. / The enumeration of planar graphs via Wick's theorem. In: Advances in Mathematics. 2009 ; Vol. 221, No. 5. pp. 1703-1724.
@article{6014e7a20f7f46dd826acce0facec898,
title = "The enumeration of planar graphs via Wick's theorem",
author = "Mihyun Kang and Martin Loebl",
year = "2009",
doi = "10.1016/j.aim.2009.03.001",
language = "English",
volume = "221",
pages = "1703--1724",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Elsevier B.V.",
number = "5",

}

TY - JOUR

T1 - The enumeration of planar graphs via Wick's theorem

AU - Kang, Mihyun

AU - Loebl, Martin

PY - 2009

Y1 - 2009

U2 - 10.1016/j.aim.2009.03.001

DO - 10.1016/j.aim.2009.03.001

M3 - Article

VL - 221

SP - 1703

EP - 1724

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

IS - 5

ER -